|
|
|
|
Volume 4, Issue 2, Article 34 |
|
|
|
|
|
|
Rate of Convergence of Summation-Integral Type Operators with Derivatives Of Bounded Variation
|
|
|
Authors: |
Vijay Gupta, Vipin Vasishtha, M. K. Gupta, |
|
|
|
Keywords:
|
Linear positive operators, Bounded variation, Total variation, Rate of convergence. |
|
|
|
Date Received:
|
28/01/03 |
|
|
|
Date Accepted:
|
29/03/03 |
|
|
|
Subject Codes: |
41A25, 41A30.
|
|
|
|
Editors: |
Alberto Fiorenza, |
|
|
|
|
|
|
|
|
|
Abstract: |
In the present paper, we estimate the rate of convergence of the recently introduced generalized sequence of linear positive operators with derivatives of bounded variation.
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|